Existence, Nonexistence, and Uniqueness of Positive Solutions to a Three Point Fourth Order Boundary Value Problem
We consider a boundary value problem for the beam equation. Some a priori estimates to the positive solutions of this problem are obtained. Sufficient conditions for the existence, nonexistence, and uniqueness of positive solutions for the boundary value problem are established.
Graef, J. R., Kong, L., & Yang, B. (2011). Existence, nonexistence, and uniqueness of positive solutions to a three point fourth order boundary value problem. Nonlinear Studies, 18(4), 565-575.